Alert archive / Wisconsin / Winter Weather Advisories in 2008
Winter Weather Advisory 21, NWS Green Bay, WI
NWS Green Bay, WI issued this winter weather advisory at Dec 19, 2008, 10:01 PM CST for Kewaunee County, Wisconsin. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2008, 10:01 PM CST (04:01 UTC)
- Expired
- Dec 20, 2008, 3:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Green Bay, WI
County Kewaunee County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 200401 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 PM CST FRI DEC 19 2008 ...LAKE EFFECT SNOW WILL CONTINUE IN KEWAUNEE COUNTY THE REST OF THE EVENING... ...ACCUMULATING SNOW AND SOME BLOWING SNOW EXPECTED THIS WEEKEND... .A BAND OF LAKE EFFECT SNOW WILL REMAIN OVER KEWAUNEE COUNTY DURING THE NEXT SEVERAL HOURS. THE SNOW SHOULD START TO DIMINISH OR COME TO AN END AFTER MIDNIGHT AS WINDS SHIFT TOWARD THE EAST. SNOWFALL TOTALS OF 3 TO 5 INCHES ARE LIKELY ACROSS MUCH OF THE COUNTY BY THE TIME THE SNOW ENDS. LOW PRESSURE DEVELOPING ALONG AN ARCTIC COLD FRONT AND THE PASSAGE OF A STRONG UPPER LEVEL DISTURBANCE WILL BRING ACCUMULATING SNOW TO THE REGION AGAIN THIS WEEKEND. THE GREATEST ACCUMULATIONS ARE EXPECTED TO BE ACROSS NORTH CENTRAL WISCONSIN... WHERE THE COMBINATION OF THE LOW AND SOME LAKE EFFECT MAY RESULT IN LOCAL TOTALS OF 10 INCHES. FARTHER SOUTH...MOST PLACES SHOULD SEE 4 TO 8 INCH ACCUMULATIONS OVER A 24 TO 30 HOUR PERIOD. INCREASING WINDS ON SUNDAY WILL RESULT IN SOME BLOWING AND DRIFTING OF THE POWDERY SNOW. LISTEN FOR THE LATEST FORECASTS OF THIS DEVELOPING WINTER STORM IF YOU PLAN TO TRAVEL THIS WEEKEND. WIZ040-201215- /O.NEW.KGRB.WW.Y.0021.081220T0401Z-081220T0900Z/ /O.CON.KGRB.WW.Y.0020.081220T2100Z-081222T0000Z/ KEWAUNEE- INCLUDING THE CITY OF...ALGOMA 1001 PM CST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR LAKE EFFECT SNOW SHOWERS...WHICH IS IN EFFECT UNTIL 3 AM CST SATURDAY. A BAND OF LAKE EFFECT SNOW OVER KEWAUNEE COUNTY THIS EVENING MAY PRODUCE AS MUCH AS 5 INCHES OF SNOW BY THE TIME IT END OR TAPERS OFF TO FLURRIES. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 6 PM CST SUNDAY. SNOW WILL DEVELOP LATE SATURDAY AFTERNOON...AND CONTINUE INTO SUNDAY. AS THE SNOW TAPERS OFF SUNDAY...INCREASING NORTHWEST WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES OVER A 24 TO 30 HOUR PERIOD...WITH THE GREATEST ACCUMULATIONS IN FAR NORTHEAST WISCONSIN. A WINTER WEATHER ADVISORY FOR LAKE EFFECT SNOW OR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 800-762-3947. $$ WIZ005-010-201215- /O.CON.KGRB.WW.Y.0020.081220T1800Z-081222T0600Z/ VILAS-ONEIDA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER 1001 PM CST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY TO MIDNIGHT CST SUNDAY NIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY TO MIDNIGHT CST SUNDAY NIGHT. SNOW WILL DEVELOP SATURDAY AFTERNOON...AND CONTINUE INTO SUNDAY EVENING. MOST OF THE SNOWFALL ON SUNDAY AFTERNOON AND EVENING WILL BE THE RESULT OF LAKE EFFECT. TOTAL ACCUMULATIONS OVER THE 30 TO 36 HOUR PERIOD SHOULD RANGE FROM 7 TO 10 INCHES...WITH THE GREATEST AMOUNTS IN WESTERN VILAS COUNTY AND NORTHWEST ONEIDA COUNTY. BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE SUNDAY AFTERNOON AND EVENING. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 800-762-3947. $$ WIZ018-019-030-031-035>037-045-201215- /O.CON.KGRB.WW.Y.0020.081220T1800Z-081222T0000Z/ LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 1001 PM CST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY TO 6 PM CST SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 12 PM SATURDAY TO 6 PM CST SUNDAY. SNOW WILL DEVELOP SATURDAY AFTERNOON...AND CONTINUE INTO SUNDAY. AS THE SNOW TAPERS OFF SUNDAY...INCREASING NORTHWEST WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES OVER A 24 TO 30 HOUR PERIOD...WITH THE GREATEST ACCUMULATIONS IN NORTH CENTRAL WISCONSIN. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 800-762-3947. $$ WIZ011>013-020>022-038-039-048>050-073-074-201215- /O.CON.KGRB.WW.Y.0020.081220T2100Z-081222T0000Z/ FOREST-FLORENCE-NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...KESHENA...STURGEON BAY... APPLETON...GREEN BAY...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1001 PM CST FRI DEC 19 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 6 PM CST SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 6 PM CST SUNDAY. SNOW WILL DEVELOP LATE SATURDAY AFTERNOON...AND CONTINUE INTO SUNDAY. AS THE SNOW TAPERS OFF SUNDAY...INCREASING NORTHWEST WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES OVER A 24 TO 30 HOUR PERIOD...WITH THE GREATEST ACCUMULATIONS IN FAR NORTHEAST WISCONSIN. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 800-762-3947. $$ MG
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Dec 19, 3:46 PM CST, 6 hours 15 minutes earlier.
Area forecast discussion, Dec 19, 3:46 PM CST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CST FRI DEC 19 2008 .SHORT TERM...TONIGHT AND TOMORROW...LATEST RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW THE VIGOROUS SHORTWAVE AND ASSOCIATED SURFACE LOW RACING TO THE EAST OVER THE EASTERN GREAT LAKES. WIDESPREAD SNOW ENDED EARLY IN THE AFTERNOON...BUT NORTHEAST WINDS BETWEEN THIS SURFACE LOW AND HIGH PRESSURE OVER THE CENTRAL PLAINS HAS GENERATED LIGHT LAKE EFFECT SNOW SHOWERS FOR AREAS ADJACENT TO GREEN BAY AND LAKE MICHIGAN. ADDITIONALLY...FUNNELING OF THESE WINDS ACROSS GREEN BAY AND THE FOX VALLEY HAS LED TO BEEFIER GUSTS THAN THE SURROUNDING AREAS (GUSTS TO 30 MPH) THIS AFTERNOON AND BLOWING AND DRIFTING SNOW. MEANWHILE...NEXT SYSTEM OVER THE PAC NW HAS ITS AIM ON THE WESTERN GREAT LAKES FOR TOMORROW. SO...CONCERNS FOR THE SHORT TERM INCLUDE LAKE EFFECT ACCUMS AND TEMPS TONIGHT...AND SNOW TIMING/ACCUMS/HEADLINES FOR THE WEEKEND SYSTEM. TONIGHT...SHORTWAVE RIDGING WILL WORK ACROSS THE AREA WHILE SURFACE HIGH PRESSURE WILL CONTINUE TO BE PRESENT ACROSS CENTRAL ONTARIO. LOW LEVEL WINDS EMANATING FROM THIS SURFACE HIGH WILL START OUT FROM THE NORTHEAST AND GRADUALLY VEER AROUND TO THE EAST OVERNIGHT WHILE DIMINISHING TO LESS THAN 10 KTS. INSTABILITY OVER LAKE MICHIGAN WILL REMAIN IN THE MID TEENS...MORE THAN SUFFICIENT FOR LAKE EFFECT POSSIBILITIES. 850-700MB MOISTURE WILL THIN OUT SOMEWHAT AS DRIER AIR ROTATES IN FROM THE NORTH OVERNIGHT. BUT THROUGH THE EVENING...CANNOT REALLY FIND A REASON WHY ONGOING LIGHT NE LAKE EFFECT WILL NOT CONTINUE WHILE THE FETCH ORIGINATES OVER FAR NORTHERN LAKE MICHIGAN. LACK OF INSTABILITY AND MID-LEVEL MOISTURE WILL LIMIT ACCUMS...BUT CAN SEE AROUND AN INCH OF ADDITIONAL ACCUMS NEAR LAKE MICHIGAN. LOW TEMPERATURES ARE TOUGH...DEPENDING ON HOW MUCH CLEARING OCCURS. BELIEVE A LIGHTENING WIND FLOW WILL HELP DECREASE CLOUD COVER SOMEWHAT ACROSS FAR NORTHERN WISCONSIN...REMOVED FROM THE MOISTURE FLUXES OFF LAKE MICHIGAN. IF SUFFICIENT CLEARING DOES OCCUR...TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN CURRENTLY FORECASTED. TOMORROW...UPPER LOW OVER THE PAC NW WILL DEEPEN OVER THE NORTHERN PLAINS AS IT ENCOUNTERS STRONG JET ENERGY. INVERTED SURFACE TROUGH WITH A WEAK EMBEDDED SURFACE LOW WILL EDGE TOWARDS THE WESTERN GREAT LAKES BY AFTERNOON WITH INCREASING ASCENT VIA 700-500MB -DIVQ AND ISENTROPIC ASCENT. MODELS STILL DIFFER ON ARRIVAL TIMING OF THE PRECIP WITH THE NAM ON THE SLOWER SIDE...AND GFS/SREF ON THE FASTER SIDE...BRINGING HIGH POPS BETWEEN 15 AND 18Z TOMORROW MORNING. AT THIS POINT...PREFER THE FASTER TIMING AND WILL BRING IN HIGHER POPS FOR THE MORNING...BUT TRY TO SHOW MORE OF GRADIENT. SNOW WILL THEN SPREAD ACROSS MUCH OF THE FORECAST AREA FOR THE AFTERNOON. TAKING A LOOK AT A GFS CROSS-SECTION...MOST OF THE LIFT WILL OCCUR ABOVE THE DENDRITIC GROWTH ZONE AND INSTABILITY ISNT ALL THAT IMPRESSIVE. SO THINK SNOW WILL BE ON THE LIGHTER SIDE AND MAY REACH UP TO A COUPLE INCHES ACROSS THE WESTERN CWA BY THE END OF THE AFTERNOON. SNOW WILL CONTINUE INTO SATURDAY NIGHT (MORE BELOW)...BUT WILL START WEATHER ADVISORY HEADLINES DURING THE AFTERNOON. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...MAIN FCST CONCERNS INCLUDE HEADLINES FOR THIS WEEKENDS EVENT...AND PCPN TRENDS WITH OTHER POTENTIALLY SIGNIFICANT EVENTS ON TUES/TUES NGT AND THU-FRI. MAIN FOCUS IS ON THIS WEEKENDS SYSTEM...AND ASSOCIATED WINTER WX HEADLINES. SNOW ASSOC WITH ISENT LIFT/WAA SHOULD BE ONGOING ACROSS MOST OF THE FA BY 00Z/SUN...AND WILL LIKELY BE ENHANCED BY FRONTOGENETIC FORCING ALONG THE ADVANCING ARCTIC FRONT SATURDAY EVG. CYCLOGENESIS IS EXPECTED TO OCCUR JUST TO OUR EAST ALONG THE ARCTIC BOUNDARY AS A DEEPENING UPPER LOW APPROACHES LATE SAT NGT. THIS WILL CAUSE THE FRONT TO BECOME NEARLY STATIONARY OVER N WI...THEN GRADUALLY SAG SOUTH ON SUNDAY. THE MOST SIGNIFICANT SNOWFALL ACCUMS SHOULD OCCUR LATE SATURDAY INTO SAT NGT... FOLLOWED BY LIGHTER ACCUMS ON SUNDAY. ACCUMS SHOULD TAPER OFF BY SUNDAY AFTERNOON ACROSS MOST OF THE FA...WITH THE EXCEPTION OF FAR NC WI...WHERE LES IS EXPECTED TO DEVELOP AS COLD NNW WINDS CROSS WSTRN LK SUP. LES SHOULD CONTINUE INTO SUNDAY EVG...THEN DIMINISH OVERNIGHT AS DRIER AIR ARRIVES AND WINDS BACK TO A WNW DIRECTION. EXPECT TOTAL ACCUMS TO RANGE FROM 4 TO 6 INCHES IN C/EC WI...TO 6 TO 8 INCHES NORTH WITH PSBL 10 INCH AMOUNTS IN WSTRN VILAS/NW ONEIDA COUNTIES. THESE ACCUMULATIONS WILL OCCUR OVER A LONG PERIOD...ROUGHLY 24 TO 30 HOURS (30-36 HOURS IN NC WI)...SO GENERALLY FALL BLO WARNING CRITERIA. HAVE TO FACTOR IN WINDS WITH THIS EVENT TOO...ALTHOUGH EFFECTS HERE WILL BE MINOR COMPARED TO OFFICES TO OUR WEST ADN SOUTH. WINDS WILL INITIALLY BE LIGHT ACROSS THE FA ON SATURDAY NIGHT DUE TO BAGGY CYCLONIC FLOW NEAR THE LINGERING FRONT. HOWEVER...WINDS ARE EXPECTED TO PICK UP ACROSS C/EC WI SUNDAY MORNING...AND ACROSS THE REST OF THE FA SUNDAY AFTERNOON. THIS SHD RESULT IN CONSIDERABLE DRIFTING SNOW AND PATCHY BLOWING SNOW. HAD THREE VIABLE OPTIONS FOR HEADLINES...ISSUE NOTHING RIGHT NOW... ISSUE WHAT APPEARS TO BE A BORDERLINE WATCH...OR GO WITH A HIGH CONFIDENCE WINTER WEATHER ADVISORY. OPTED TO GO WITH THE ADVISORY ATTM...MAINLY DUE TO EXPECTED MARGINAL SNOWFALL TOTALS OVER A LONG PERIOD...AND MARGINAL BLOWING SNOW POTENTIAL LATE IN THE EVENT. SUBSEQUENT SHIFTS CAN EASILY UPGRADE A PORTION OF THE ADVISORY TO A WARNING...IF NEEDED. THE MOST LIKELY SITUATIONS FOR AN UPGRADE WOULD BE THE DEVELOPMENT OF A NARROW BAND OF HEAVIER SNOW JUST NORTH OF THE DEEPENING H7/H5 LOWS AS THEY CROSS THE FA LATE SATURDAY NIGHT/EARLY SUNDAY...OR HEAVIER SNOWFALL ACCUMS IN NC WI DUE TO GREATER THAN EXPECTED LES SUNDAY AFT/EVG. MORE SNOW IS EXPECTED TUESDAY INTO TUESDAY NIGHT AS A 40-50 KT LLJ TAKES AIM ON WI. HAVE INCREASED POPS TO HIGH CHANCE FOR NOW. ANOTHER SYSTEM IS PROGGED TO AFFECT THE RGN DURING THE THU-FRI TIME FRAME. THIS SYSTEM MAY PULL SOME WARMER AIR INTO THE RGN... RESULTING IN PCPN TYPE ISSUES. FOR NOW...WILL KEEP THINGS SIMPLE AND JUST MENTION A CHC OF SNOW. && .AVIATION...NE WINDS ARE GENERATING LIGHT LAKE EFFECT SNOW SHOWERS NEAR GRB...WHICH WILL HELP TO MAINTAIN THE IFR/MVFR VSBYS/CIGS THROUGH THE EVENING. OTHERWISE...STILL SOME LINGERING LOW CLOUDS ACROSS THE REMAINING TAF SITES...AND CIGS WILL BOUNCE AROUND BETWEEN VFR/MVFR THROUGH THE NIGHT. CIGS WILL BEGIN TO LOWER TOMORROW AFTERNOON AS THE NEXT STORM SYSTEM ARRIVES. VSBYS WITHIN THE SNOW FROM THE STORM WILL FALL TO IFR/LIFR LEVELS. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 3 PM SATURDAY TO 6 PM CST SUNDAY FOR WIZ011>013-020>022-038>040-048>050-073-074. WINTER WEATHER ADVISORY FROM 12 PM SATURDAY TO 6 PM CST SUNDAY FOR WIZ018-019-030-031-035>037-045. WINTER WEATHER ADVISORY FROM 12 PM SATURDAY TO MIDNIGHT CST SUNDAY NIGHT FOR WIZ005-010. && MPC/KIECKBUSCH
Hazardous weather outlook, Dec 19, 3:45 PM CST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CST FRI DEC 19 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 345 PM CST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW SHOWERS COMBINED WITH GUSTY NORTHEAST WINDS WILL CAUSE BLOWING AND DRIFTING SNOW FOR AREAS OVER THE FOX VALLEY AND ADJACENT TO LAKE MICHIGAN THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER WINTER STORM IS FORECAST TO MOVE INTO THE REGION THIS WEEKEND. SNOW SHOULD START TOMORROW AFTERNOON AND CONTINUE INTO SUNDAY. PEOPLE WITH TRAVEL PLANS THIS WEEKEND SHOULD KEEP ABREAST OF THE LATEST FORECASTS. PLEASE SEE THE LATEST ADVISORIES FOR MORE DETAILS. EARLY INDICATIONS ARE THAT ADDITIONAL STORM SYSTEMS COULD LEAD TO HAZARDOUS TRAVEL CONDITIONS AGAIN ON TUESDAY INTO TUESDAY NIGHT AND LATE NEXT WEEK. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE POTENTIAL IMPACTS FROM THESE SYSTEMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-201200- THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO THIS EVENING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONDITIONS HAZARDOUS FOR SMALL CRAFT ARE POSSIBLE SUNDAY AND MONDAY...AS WELL AS WEDNESDAY AND THURSDAY. MPC/TSK
In the hours before
Local storm report, Dec 19, 5:00 PM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM SNOW TWO RIVERS 44.15N 87.56W
12/19/2008 M4.5 INCH MANITOWOC WI TRAINED SPOTTER
TOTAL IS FOR THE MAIN STORM. LAKE EFFECT SNOW HAS STARTED
BUT SNOW SHOWERS ARE NOT HEAVY.
0450 PM SNOW ALGOMA 44.61N 87.43W
12/19/2008 M5.0 INCH KEWAUNEE WI TRAINED SPOTTER
SNOW IS BLOWING AND DRIFTING. ROADS ARE COVERED WITH SNOW
AND ICY.
0357 PM SNOW WESTON 44.90N 89.57W
12/19/2008 M1.5 INCH MARATHON WI TRAINED SPOTTER
&&
MGLocal storm report, Dec 19, 5:24 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM SNOW WAUTOMA 44.06N 89.28W
12/19/2008 M5.5 INCH WAUSHARA WI TRAINED SPOTTER
STORM TOTAL.
&&
MGLocal storm report, Dec 19, 6:46 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM SNOW GREEN BAY 44.51N 88.00W
12/19/2008 M5.5 INCH BROWN WI TRAINED SPOTTER
EAST SIDE OF GREEN BAY. SNOW DEPTH IS NOW 12 INCHES.
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 4:21 PM CST | Gale Warning | GRB | 35 hr |
Nearby
Winter Weather Advisories in Wisconsin, 2008Every winter weather advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.